# SDR SWAA2019102838256

- Difficulty date: October 21, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 20,726 hours, 9,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Debonded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 241AF, AFT R/H CORNER UPPER SURFACE DEBONDED, BETWEEN BS. 537.45 TO BS.727B.         / REPAIRED FLOOR BOARD 241 AF R/H CORNER IAW B737 SRM.
